Bulletin of the Belgian Mathematical Society - Simon Stevin

Second and higher order boundary value problems of nonsingular type

Ravi P. Agarwal and Donal O'Regan

Full-text: Open access

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 7, Number 1 (2000), 43-52.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1103055718

Digital Object Identifier
doi:10.36045/bbms/1103055718

Mathematical Reviews number (MathSciNet)
MR1741745

Zentralblatt MATH identifier
0954.34012

Subjects
Primary: 34B15: Nonlinear boundary value problems

Citation

Agarwal, Ravi P.; O'Regan, Donal. Second and higher order boundary value problems of nonsingular type. Bull. Belg. Math. Soc. Simon Stevin 7 (2000), no. 1, 43--52. doi:10.36045/bbms/1103055718. https://projecteuclid.org/euclid.bbms/1103055718


Export citation